Analysis of Laminar Flow in a Porous Pipe with Slip Velocity

Bhat, Ashwini and Katagi, N N and Bujurke, N M (2017) Analysis of Laminar Flow in a Porous Pipe with Slip Velocity. Journal of Mechanical Engineering Research and Developments, 40 (4). pp. 1-11. ISSN 1024-1752

[img] PDF
3601.pdf - Published Version
Restricted to Registered users only

Download (420kB) | Request a copy
Official URL: http://www.jmerd.org

Abstract

In this manuscript, we present the semi-numerical solution for laminar flow in a porous pipe with velocity slip. The flow is analyzed by employing Computer extended series method(CES) and Homotopy analysis method(HAM). The primary objective is to study the influence of non-zero tangential slip velocity on the velocity field and shear stress. The convergence region of the obtained solutions are examined by Domb-Sykes plot and h-curve. The validity of the series solution is further extended to a larger value of Reynolds number for different slipcoefficients. Finally, we compared the results obtained by the proposed methods, and are presented in the form of graphs. The above methods admits desired accuracy and are validated with the available numerical results

Item Type: Article
Uncontrolled Keywords: Computer extended series; Homotopy analysis method; Reynold number; Domb-Sykes plot; h  curve; Velocity profiles; Pressure gradient
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 13 Dec 2017 08:55
Last Modified: 13 Dec 2017 08:55
URI: http://eprints.manipal.edu/id/eprint/150218

Actions (login required)

View Item View Item